JournalszaaVol. 21, No. 2pp. 335–350

Existence Result for the One-Dimensional Full Model of Phase Transitions

  • F. Luterotti

    Università degli Studi, Brescia, Italy
  • Ulisse Stefanelli

    Università di Pavia, Italy
Existence Result for the One-Dimensional Full Model of Phase Transitions cover
Download PDF

Abstract

This note deals with a nonlinear system of partial differential equations accounting for phase transition phenomena. The existence of solutions to a Cauchy-Neumann problem is established in the one-dimensional space setting, using a regularization – a priori estimates – passage to limit procedure.

Cite this article

F. Luterotti, Ulisse Stefanelli, Existence Result for the One-Dimensional Full Model of Phase Transitions. Z. Anal. Anwend. 21 (2002), no. 2, pp. 335–350

DOI 10.4171/ZAA/1081